# SDR SWAA2020013140924

- Difficulty date: January 24, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36918
- Aircraft time: 33,738 hours, 20,418 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 175A140520
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER RIB NR 5 STAB STA 129.50 THE NR 2 STIFFENER CRACKED.  R&R STIFFENER PER SRM.
